# SDR SWIA2020021848512

- Difficulty date: December 2, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE AFT CARGO DOOR SURROUND EXTERNAL SKIN UNDER THE PROTECTOR PLATE HAS SEVERAL GOUGES ON THE AFT SIDE.    (C-CHECK) RO 2/14/2020   COMPLIED WITH REPAIR TO THE AFT CARGO DOOR SURROUND SKIN BENEATH THE PROTECTOR PLATE, BLENDS FOUND TO BE WITHIN LIMITS WITH NO FURTHER DEFECTS PER NDT REPORT AND SURFACE FINISH WAS RESTORED. REF: BOMBARDIER REO, AND CRJ900 SRM. SEE CONTINUE CARD FOR DETAILS / COMPLY WITH TASK CARD.  COMPLETED FORM M-337
